Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Error bounds for Gauss-Chebyshev quadrature


Author: Franz Stetter
Journal: Math. Comp. 22 (1968), 657-659
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0228179-5
MathSciNet review: 0228179
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Davis, ``Errors of numerical approximation for analytic functions,'' J. Rational Mech. Anal., v. 2, 1953, pp. 303-313. MR 14, 907. MR 0054348 (14:907f)
  • [2] P. Davis, Interpolation and Approximation, Blaisdell, New York, 1963. MR 28 #393. MR 0157156 (28:393)
  • [3] G. Hämmerlin, ``Über ableitungsfreie Schranken für Quadraturfehler. II: Ergänzungen und Möglichkeiten zur Verbesserung,'' Numer. Math., v. 7, 1965, pp. 232-237. MR 32 #1899. MR 0184427 (32:1899)
  • [4] F. Stenger, ``Bounds on the error of Gauss-type quadratures,'' Numer. Math., v. 8, 1966, pp. 150-160. MR 33 #5120. MR 0196936 (33:5120)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0228179-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society